CONTINUOUS POINT DERIVATIONS IN ALGEBRA OF FUNCTIONS

被引:0
作者
CHAUMAT, J
机构
来源
COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES SERIE A | 1969年 / 269卷 / 09期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:347 / &
相关论文
共 5 条
[1]   REPRESENTING MEASURES FOR POINTS IN UNIFORM ALGEBRA [J].
BISHOP, E .
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY, 1964, 70 (01) :121-&
[2]  
BROWDER A, 1968, J FUNCT ANAL, V1, P22
[3]  
GAMELIN TW, ADVANCES MATHEMATICS
[4]  
Gamelin TW., 1968, J FUNCT ANAL, V2, P123, DOI [10.1016/0022-1236(68)90014-1, DOI 10.1016/0022-1236(68)90014-1]
[5]  
SIDNEY SJ, 1968, T AMER MATH SOC, P119